Generalised impossible differentials of advanced encryption standard

Phan, R.C.W. and Siddiqi, M.U. (2001) Generalised impossible differentials of advanced encryption standard. Electronics Letters, 37 (14). pp. 896-898. ISSN 00135194

[img] Text
1929.pdf
Restricted to Repository staff only

Download (397kB)
Official URL: http://dx.doi.org/10.1049/el:20010619

Abstract

A class of generalised four-round impossible differentials of the advanced encryption standard is presented and shown to be the best that can be obtained with the miss-in-the-middle technique

Item Type: Article
Subjects: T Technology > TA Engineering (General). Civil engineering (General)
Divisions: Faculty of Engineering (FOE)
Depositing User: Ms Rosnani Abd Wahab
Date Deposited: 09 Sep 2011 03:06
Last Modified: 06 Feb 2014 04:24
URI: http://shdl.mmu.edu.my/id/eprint/2688

Actions (login required)

View Item View Item